BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Perturbation from symmetry for indefinite semilinear elliptic equations

Participants in the publication
M. Ramos (Author)
Dep. Matemática
CMAF - Centro de Matemática e Aplicações Fundamentais 
H. Tehrani (Author)

Scope
International

Refereeing
Yes

Date of Publication
2009

Where published
MANUSCRIPTA MATHEMATICA

Publication Identifiers
ISSN - 0025-2611

Volume
128

Starting page
297
Last page
314


Export

APA
M. Ramos, H. Tehrani, (2009). Perturbation from symmetry for indefinite semilinear elliptic equations. MANUSCRIPTA MATHEMATICA, 128, 297-314. ISSN 0025-2611. eISSN .

IEEE
M. Ramos, H. Tehrani, "Perturbation from symmetry for indefinite semilinear elliptic equations" in MANUSCRIPTA MATHEMATICA, vol. 128, pp. 297-314, 2009.

BIBTEX
@article{22009, author = {M. Ramos and H. Tehrani}, title = {Perturbation from symmetry for indefinite semilinear elliptic equations}, journal = {MANUSCRIPTA MATHEMATICA}, year = 2009, pages = {297-314}, volume = 128 }